Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Nausea, headache, loss of motor control in hands, pain in shoulder above heart, lack of appetite, dizziness.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
Question
I am experiencing ongoing light nausea, severe headache (which asperin will not help, fatique, lack of appetite, dizziness, alittle motor control loss in hands, pain in shoulder above heart. This has been going on for 3 days
Posted Sun, 29 Apr 2012 in Headache and Migraines
 
 
Answered by Dr. Mohammed Tauseef 9 hours later
Hi,

Thank you for the query.

You have provided me with good details, but I would like to know few more things which would help me in suggesting you better:

1) Were you alright before three days?
2) What kind of work do you do?
3) Do you have neck pain?
4) Do you have numbness in your both hands or a single hand?

Your History suggests you might have Fibromyalgia or Cervical Spondylosis. A thorough clinical and local examination by a competent orthopedician will help us differentiate among these 2 conditions.

Your Doctor will do a Physical examination and run few tests like,

1.) Blood Routine.
2.) Urinalysis.
3.) Cervical Neck x XXXXXXX
4.) CT scan of head (If necessary)
5.) ECG
6.) Blood Sugars

to rule out the exact cause for your symptoms.

In addition to this, these lifestyle modifications will benefit you:

1.) Avoid stress, practice relaxation techniques like yoga and meditation.
2.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables.
3.) Wear a Neck collar if there is neck, shoulder or Upper arm pain.
4.) Avoid smoking and alcohol if you do.
5.) Apply heat pads or cold packs where you feel the pain.
6.) Adequate rest - Sleep for a minimum of 8 hours daily.
7.) Good analgesics will be useful in relieving the symptoms. I suggest tab.Ibuprofen 400mg twice a day after food for 3-5 days.

Hope I have answered your Query, I will be available to answer your follow up Queries.

Wish you Good Health.

Take Care.

Regards,
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Neurologist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions